# SDR UIEA2020081711751

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,570 hours, 23,467 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 2355
- Condition: Malfunctioned
- Location: Lt Fuel Cell
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FUEL CTR TANK PUMP INOP (CENTER TANK FUEL PUMPS, ONE INOPERATIVE, CENTER TANK FUEL USED.  REMOVED AND REPLACED L/H CENTER OVERRIDE PUMP IAW AMM 28-25-05.
